Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Combinatorial dimension of fractional Cartesian products


Authors: Ron C. Blei and James H. Schmerl
Journal: Proc. Amer. Math. Soc. 120 (1994), 73-77
MSC: Primary 05D99; Secondary 43A46
MathSciNet review: 1160291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The combinatorial dimension of a fractional Cartesian product is the optimal value of an associated linear programming problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05D99, 43A46

Retrieve articles in all journals with MSC: 05D99, 43A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1160291-6
PII: S 0002-9939(1994)1160291-6
Article copyright: © Copyright 1994 American Mathematical Society